Results 1 to 4 of 4
Suboxone withdrawls after 3+years of use. What will help?
  1. #1
    Crzyrussian is offline New Member
    Join Date
    Jul 2016
    Posts
    5

    Default Suboxone withdrawls after 3+years of use. What will help?

    Have been taking Suboxone for over 3 years. Doctor started me on 2 1/2 8mg doses a day. (20mg/day). At that time i felt i had no other hope, and i had no idea how Suboxone worked. If i had known i would have never agreed to take it. Tapered myself off to 2mg/day. I have decided to not renew my prescription. Looking for advice on withdrawls and what will help. Ive also been reading and im confused why tlmy Doctor started me on such a high dose and had me on it for years. If it was up to him i would still be on 20mg/day. Looking for advice on what vitamins/herbs/teas/other medication that can help. Its my 3rd day with nothing and im extremely weak, body aches, my head feels horrible (i cant quite explain the feeling).

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by Crzyrussian View Post
    Have been taking Suboxone for over 3 years. Doctor started me on 2 1/2 8mg doses a day. (20mg/day). At that time i felt i had no other hope, and i had no idea how Suboxone worked. If i had known i would have never agreed to take it. Tapered myself off to 2mg/day. I have decided to not renew my prescription. Looking for advice on withdrawls and what will help. Ive also been reading and im confused why tlmy Doctor started me on such a high dose and had me on it for years. If it was up to him i would still be on 20mg/day. Looking for advice on what vitamins/herbs/teas/other medication that can help. Its my 3rd day with nothing and im extremely weak, body aches, my head feels horrible (i cant quite explain the feeling).
    Not to scare you but 2mg is still quite a bit to jump from! Also, you are just 3 days in and because of the long half-life of the subs I'm afraid that the withdrawals are just beginning and will get worse unfortunately! I would suggest filling your script to taper down more. There is a great sub taper plan here that has been proven successful time and time again! We can help you with this process? You don't have to suffer! Let us know? Take care... God bless us all!

  3. #3
    Crzyrussian is offline New Member
    Join Date
    Jul 2016
    Posts
    5

    Default

    Thanks but i have moved somewhere else and dont have access to the doctor. Ive also been on it for so long that i just want to be done with it. Right now i have no option but to go through withdrawls. So just trying to find something that will make it easier.

  4. #4
    Maddie77 is offline New Member
    Join Date
    Jul 2016
    Posts
    1

    Default

    Hey there, I'm going through the same thing right now. I've been on suboxone for 7 years and quit 7 days ago. Today is by far my worst day, I did like u and just stopped which was dumb cus I knew better but I was so sick of being like a prisoner to the meds. They dictated my life in a way. Anyway I'm sorry u feel like poo, I get it I'm there with you. I'm taking clonidine which helps with the hot cold flashes. But really there is nothing that will take it away and I personally haunt found anything that really helped me through it physically except sleep if u can. This is my 3rd time trying I will succeed this time. Good luck to you. Any quest please let me know

Similar Threads

  1. Suboxone withdrawls
    By jrox57 in forum Latest Drug Related News
    Replies: 8
    Last Post: 07-15-2018, 07:54 PM
  2. Replies: 6
    Last Post: 07-26-2016, 10:24 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22